# SDR USAA2011082300001

- Difficulty date: August 22, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 10,411 hours, 3,216 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AT STATION 1 FLIGHT ATTENDANT SEAT LEFT INOPERATIVE.  MAINTENANCE REPLACED THE FLASHLIGHT BATTERY IAW AIRBUS MAINTENANCE MANUAL 25-60-00.
